# SDR ASAA2022092940125

- Difficulty date: September 29, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N924AK
- Make and model: Boeing 737-9
- Aircraft serial: 43333
- Aircraft time: 3,340 hours, 934 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice System
- Part number: UNKNOWN
- Condition: Warning Light
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BOTH L&R WING ANTI-ICE AMBER LIGHT ILLUMINATE WHEN SWITCH IS PLACED ON. AMBER MASTER CAUTION LIGHT ILLUMINATES. ALL AMBER LIGHTS EXTINGUISH WHEN WING ANTI-ICE SWITCH TURNED OFF. GROUNDED - YES. OPS CHECKED WING THERMAL ANTI ICE VALVE PER B737-9 AMM 30-11-11 ALL SYSTEMS OPERATE NORMALLY. RAN #1 &#2 ENGINE AT IDLE, OPERATED WING ANTI ICE AND COWL ANTI ICE TOGETHER AND SEPARATELY, NO DEFECTS NOTED.
